# SDR U2RA2022060600016

- Difficulty date: May 27, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 65B1874010
- Part serial: NONE
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CHAFFING DAMAGE TO CARGO COMPARTMENT “TIE-DOWN” TRACK P/N 65B18740-10 BETWEEN BS 1900 AND BS 1920.  REPAIRED AS DIRECTED IN FVCI EO # 22071-7 REV A. DATED 05/20/2022 AND APPROVED BY FORM 8130-3 ISSUED BY DERT-710167-SW; DATED 05/27/2022.  REPAIR CATEGORIZED AS A PERMANENT REPAIR.
